Asthma UK community forum
9,883 members16,642 posts

foot pain

Hello

I have a question that is not directly related to asthma, but I guess it co-exists with my breathing probs so here goes. Any time I try to exercise and am having real trouble breathing, I get very intense pain in my feet. It's almost exactly like that pain you get when your feet are warming up from being frozen, so much so that I can't bear to be standing on them. Has anyone ever felt this, or knows what it's about? Thanks

Brynne

6 Replies
oldestnewest

Are u taking steroid tablets at all ??

I have found that when I used to take pred I would get burning pain in my feet when walking or standing !!

I get it less now I tale betamethasone tablets all the time but it still hurts now and again !!

Reply

Thanks Wheezer, but not taking pred at the moment. Only take it in short spurts when splatting.

Reply

Are you on seretide? I get foot cramps as a side effect of this?

Reply

Hi Brynne

Just seen this post. I have developed severe pain and tingling in my feet for the past 4 months. I take serevent, tiotropium and salbutamol but have not changed any of these recently. My GP diagnosed it as osteo arthritis and I have been given amitrtipyline, which has helped, although not completely taken the pain away. Might be worth a chat with your doctor.

Kathyx

Reply

Thanks Kathy

I think I will speak to my gp. I've been thinking whether any of it's related to medication, but I know that this pain is definitely different than the funky chicken we all know and love. Thanks again

Brynne

Reply

Brynne hasn't gone bonkers, ""the funky chicken"" is the AUK name given to the dance frequently performed when you've got cramp in your feet/legs.

Thought it might be worth shedding this little piece of background info ;)

Hope you get the pain sorted soon Brynne :D

CathBear

Reply

You may also like...